# SDR UALA2013050103044

- Difficulty date: April 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 46,430 hours, 17,718 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 321000M03
- Part serial: 6906
- Condition: Failed
- Location: Flight Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL STATUS MESSAGE DISPLAYED ON THE LOWER ECAM SCREEN.  INSTALLED REPAIRED FIRST OFFICER'S SIDE STICK ASSY & PERFORMED OP TEST TASK IAW 27-92-41-710-001-A.  PERFORMED SAT AFS AND LAND TEST PER MM 22-97-00. A-C RETAINS CAT IIIB STATUS PER GMM 5-35-40.
